# SDR DALA2024092609431

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 58,982 hours, 42,251 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN BTW STA Y=1022 AND LONGERON 13L-14L AT AFT FUSELAGE. SUMMARY OF NRC 00049: FUSELAGE SKIN BTW STA Y=1022 AND LONGERON 13L-14L AT AFT FUSELAGE WAS REPAIRED PER ER/A 620582-14 REV ORIG. SECTION I PERMANENT REPAIR PERFORM A GENERAL VISUAL INSPECTION (DVI) PER NDTSP MANUAL PART 9, 09-00-06 WITHIN EVERY 24 MONTHS AFTER 13SEP24 PER ER/A 620582-14 REV ORIGINAL SECTION II. THIS ACTIVITY IS MONITORED PER LOG PAGE #0574024. ASSOCIATED ER/A 14-620582 ADDED FOR AC 9528. (LP #0575631)
